BibTeX record journals/tcs/Chaitin76

download as .bib file

@article{DBLP:journals/tcs/Chaitin76,
  author    = {Gregory J. Chaitin},
  title     = {Information-Theoretic Characterizations of Recursive Infinite Strings},
  journal   = {Theor. Comput. Sci.},
  volume    = {2},
  number    = {1},
  pages     = {45--48},
  year      = {1976},
  url       = {https://doi.org/10.1016/0304-3975(76)90005-0},
  doi       = {10.1016/0304-3975(76)90005-0},
  timestamp = {Wed, 17 Feb 2021 22:00:13 +0100},
  biburl    = {https://dblp.org/rec/journals/tcs/Chaitin76.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics